# SDR SWAA2020083111955

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 46,641 hours, 27,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING INBD FLAP OTBD WEDGE DELAMED / R & R'D R/H I/B MAIN FLAP ASSY PER M/M 27-51-12. OPS CHK GOOD. SEE SA-M 326 ATTACHED #A1045546 PN OFF: 113A2100-60A SN OFF: T1934 PN ON: 113A2100-54A SN ON: K1047
